Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are imbalance, tingling sensation and numbness in arms and legs and breathing difficulty side effects of NyQuil?

Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 1770 Questions

default
Posted on Wed, 22 Aug 2018 in Ear, Nose and Throat Problems
Question: i am getting over possible flu last night i took 3 severe flu nyquill tablets this morning i woke up feeling off balance when walking tingling and numbness in arms and legs and slight pressure breathing
doctor
Answered by Dr. Salah Saad Shoman 1 hour later
Brief Answer:
Side effects of antihistamines.

Detailed Answer:

Hello,

I have gone through your question and I understand your concerns.

Please note that these symptoms are mostly side effects of the antihistaminic component of NyQuil (Nightquil)..

So, I would recommend that decrease your intake to only two tablets before going to bed...

I hope you find this helpful. Feel free to ask further.

Regards.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Salah Saad Shoman 1 hour later
How long till symptoms pass
doctor
Answered by Dr. Salah Saad Shoman 32 minutes later
Brief Answer:
Three days.

Detailed Answer:

Hello again,

Usually a viral infection is self limited within three days but if the symptoms persisted more than three days then this is probably due to a bacterial infection. In this case, I would recommend that you consult your doctor to get a prescription for an antibiotic.. I hope you find this helpful.. if you don't have any other clarifications then please close the discussion..

Regards.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Salah Saad Shoman 44 hours later
when i drink it also comes out my nose.

when i drink it comes out my nose sometimes what can cause this

never got answer

doctor
Answered by Dr. Salah Saad Shoman 27 hours later
Brief Answer:
Gastroesophageal reflux.

Detailed Answer:

Hello again,

Sorry for the delay in my answer...

This could be due to gastroesophageal reflux caused by gastric upset also as a side effect of the medication...

I would recommend that you take an antacid eg. Ranitidine 150mg half an hour prior to NyQuil tablets to avoid recurrence of this side effect...

I hope you find this helpful..

Take care.

Dr. Salah Saad Shoman, Internal Medicine Specialist


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on